# SDR 96ZZZX2896

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89068
- Make and model: Dhav DHC7102
- Aircraft serial: 88
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Ac Gen
- Part time: 14,957 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TEST FLIGHT, AC NR 2 GENERATOR LIGHT CAME ON.  DURING TROUBLESHOOTING OF SYSTEM, FOUND WIRE 2420-20001E12A-1 GROUNDED OUT.  CONDUIT PASSES BETWEEN REAR SPAR AND FLAP PRIMARY CONTROL TUBE.  AREA WHERE WIRES PASS THROUGH IS PRESSED AND WIRE RUBS CONDUIT.  SUBMITTER STATED IF AC GENERATOR LIGHT COMES ON OR GENERATOR WILL NOT COME ON LINE, THIS IS AN AREA TO LOOK AT.
